# SDR AALA201811169002

- Difficulty date: November 6, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,284 hours, 7,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112821200
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPOT BETWEEN FRAMES 17 - 20,  -Y254, WL Z-500.  REPLACED THE FLOOR SUPPORT IAW 51-42-11, AND DWG 5311126.
